# SDR UPS04843457

- Difficulty date: October 9, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 68,304 hours, 45,310 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LT WING LEADING EDGE OUTER SECTION STA XFS-759 UPPER FORMER HAS A CRACK AT AFT FASTENER.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC-8 SRM 57-3-0 FIG19, 51-1-20D &51-1-21.
